# SDR DALA2021102606624

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 102,507 hours, 14,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DURING INSPECTION MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT 25B INOPERATIVE. CORRECTIVE ACTION: REPLACED LAMP ASSEMBLY AND FOUND CONNECTOR AT WALL WITH PINS PUSHED BACK. RESECURED PINS. SYSTEM OPERATION IS NORMAL. (LP 8180038)
